# SDR SWAA2013121123147

- Difficulty date: November 19, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 28,958 hours, 18,899 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: PL5919571
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD BUTTE DOOR LOWER SKIN INBD END CRACKED.  R & R SKIN IAW SRM & DRAWING.
